MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7321-24
Medical Device Problem Codes Device Alarm System (1012); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump exhibited a blockage detected error message.No patient injury was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: a2: age at time of event: updated with additional information received.B5: describe event or problem: updated with additional information received.H6: event problem and evaluation codes: updates are not required.H10: no sample has been received by manufacturing.Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available., corrected data: g3: correction: report source: mw5112816.
 
Event or Problem Description
Additional information was received by the manufacturer on 11/1/2022.Patient information was provided.The patient is able to return the devices.
 
Additional Manufacturer Narrative
H10: device evaluation: twenty retractors and ten subcutaneous infusion sets in used condition inside of the original packaging were returned to manufacturing for investigation.Visual inspection and functional testing were performed.Visual inspection of the returned device at a distance of 12 to 16 inches under normal conditions of illumination revealed no obstructions, damaged, broken, or other defects in any of the joints of the product.The samples were tested for occlusion in the tubing per procedure to look for unusual function.The customer reported issue was not confirmed, no occlusions were detected.The root cause cannot be determined as no fault was found.No corrective actions are required since the complaint was not confirmed.A device history record dhr review was conducted and based upon review of the information provided by the customer, it does not indicate a problem with the initial manufacture of the device.No nonconforming manufacturing records were found.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15724751
Report Number3012307300-2022-26706
Device Sequence Number2919921
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21-7321-24
Device Catalogue Number21-7321-24
Device Lot Number4294065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer11/01/2022
06/14/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/08/2022
06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale